# SDR UALA2013021901003

- Difficulty date: February 18, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 88,567 hours, 9,983 cycles
- Engine: Pwa PW4056
- System (JASC): 3210 · Main Landing Gear
- Part: Conduit
- Condition: Damaged
- Location: Rt Blg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BODY GEAR HAS DAMAGED METAL FLEX CONDUIT. COMES FROM JUNCTION BOX J5,CENTER INBOARD CONDUIT, 2ND FLEX CONDUIT. REPLACED DAMAGED SECTION OF CONDUIT.
